Estimation of the smoothness of density

Karol Dziedziul , Magdalena Kucharska , Barbara Wolnik

Abstract

n/a
Author Karol Dziedziul
Karol Dziedziul,,
-
, Magdalena Kucharska
Magdalena Kucharska,,
-
, Barbara Wolnik (FMPI / IM)
Barbara Wolnik,,
- Institute of Mathematics
Journal seriesJournal of Nonparametric Statistics, ISSN 1048-5252, (A 20 pkt)
Issue year2011
Vol23
No4
Pages991-1001
Keywords in Englishestimation, histogram, Besov spaces
DOIDOI:10.1080/10485252.2011.587879
URL http://www.tandfonline.com/doi/pdf/10.1080/10485252.2011.587879
Languageen angielski
Score (nominal)15
Publication indicators WoS Impact Factor: 2011 = 0.455 (2) - 2011=0.498 (5)
Citation count*3 (2014-03-30)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back